کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4644789 1632161 2017 24 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
A RBF-WENO finite volume method for hyperbolic conservation laws with the monotone polynomial interpolation method
ترجمه فارسی عنوان
روش حجم محدود RBF-WENO برای قوانین حفاظت هیپربولیک با روش چندجمله ای تک نفوذ
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
روش اساسا غیر نوسانی؛ وزن روش اساسا غیر نوسانی؛ درونی تابع پایه شعاعی؛ روش حجم محدود قوانین حفاظت هیپربولیک
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات محاسباتی
چکیده انگلیسی

Essentially non-oscillatory (ENO) and weighted ENO (WENO) methods are efficient high order numerical methods for solving hyperbolic conservation laws designed to reduce the Gibbs oscillations. The original ENO and WENO methods are based on the polynomial interpolation and the overall convergence rate is uniquely determined by the total number of interpolation points involved for the approximation. In this paper, we propose non-polynomial ENO and WENO finite volume methods in order to enhance the local accuracy and convergence. The infinitely smooth radial basis functions (RBFs) are adopted as a non-polynomial interpolation basis. Particularly we use the multi-quadratic and Gaussian RBFs. The non-polynomial interpolation such as the RBF interpolation offers the flexibility to control the local error by optimizing the free parameter. Then we show that the non-polynomial interpolation can be represented as a perturbation of the polynomial interpolation. To guarantee the essentially non-oscillatory property, the monotone polynomial interpolation method is introduced as a switching method to the polynomial reconstruction adaptively near the non-smooth area. The numerical results show that the developed non-polynomial ENO and WENO methods with the monotone polynomial interpolation method enhance the local accuracy and give sharper solution profile than the ENO/WENO methods based on the polynomial interpolation.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Numerical Mathematics - Volume 112, February 2017, Pages 27–50
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت